# SDR 96ZZZX3996

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94PG
- Make and model: Piper PA-34-200
- Aircraft serial: 347450064
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 99470001
- Condition: Cracked
- Location: Fs 215
- Part time: 3,240 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS PRE-FLIGHT INSPECTION FOUND RT SIDE OF AIRCRAFT AT STA 215 WITH SKIN CRACKED.  FURTHER INVESTIGATION, STRINGER CRACKED AT BULKHEAD STA 215.  SUBMITTER STATED THIS AIRCRAFT USED FOR MULTI-ENGINE TRAINING, SUSPECT SINGLE ENGINE FLIGHT FATIGUES EMPENNAGE STRUCTURE.
